What do I do

Can anyone tell me what is my best move,I am going through a bad patch day and night with rls ,in and out of bed so many times then that plays my back up ,not going to say any more as lots of us are in the same boat. I have been on 2 mg patch and 100mg Tramdol for about 18 months,I have got to go to docs next week about meds do I change to something else or stick with this, how many good night do people have at a time, I have had so many different tabs the only one I had that was ok for quite a while was Requip X L ,it's got that I can't plan anything because I don't get any sleep ,that's it that folks

9 Replies

oldestnewest
  • Hi Beady. Sorry to hear this. I thought you were doing so well. I take 2mg Roprinorol XL but I do also take 100mg Tramadol twice daily. Once about 4.00 p.m. the next about 10.00 p.m. One dose never worked for me. It's hard to say how many bad days I have because yes I do have them but not too many to cause me any concern. I hope you manage to get it sorted out. Perhaps upping the dose of Tramadol may help you?????? Good luck.

  • Hi there. I'm new to the forum. I was prescribed

    Roprinorol, but after reading all the info on some dreadful possible side effects didn't take it also, don't you find Tramadol makes you feel sick??

  • Well Buci if you have rls what do you have to help

  • Sorry, I didn't understand what you meant!

  • If you have rls what meds are you on,because it sounds as if you don't take anything

  • hi beady---it was only a couple of days ago when we last conversed all seemed fine then!!!!whats gone down??? i thought you had done your back through doing your garden??? i o sorrcan only repeat what i said my meds are-----3mg patches plus 2x15mg codiene tabs at night have had 1 bad night that due to the patch coming off-----so sorry to see that your now having a bad time --am sure you will find a way

  • Hi do remember the times i had like that snd thinking is this living .is this my life. Took a break down because of it all .now times are good and bad .pramipexole and pregablin control mine tho not always but that suits me. I have got to get up and do stuff and wait till it goes i had to accept that . Because there was nothing else to do till it

    Passed. But believe me i was in and out of bed so many times .its good to talk but other people know too. Do feel for you.

  • Thanks for reply ,not in tears today ,took 2 extra Tramodol last night not to bad , got Into bed 11.00 and back out at 11.15 it's just stupid xx

  • I really feel for you, beady. Rls can wax and wane - as I imagine you know well. It is possible that this is just a bad patch and will settle down again on the existing meds. But I suppose, given that one of your meds is the patch (I assume this is the neupro patch), you will need to have an eye out for the possibility that you are augmenting on the patch. I would not be inclined to increase the patch above 2mg. You are probably right to take the extra Tramadol but of course these can cause nocturnal alerting even if your rls symptoms are covered.

    Have you tried other opiates? I have found oxycontin very helpful although it too has the alerting effect. A combination that worked well for me was a fairly low dose of oxycontin, maybe 15 to 20 mg, then a 1 or 2mg neupro patch (depending on whether symptoms were bad or not) and some pregabalin to counteract the alerting effect of oxycontin (my sleep consultant speculated that the pregabalin may have also helped the rls but I am dubious about this - it was absolutely useless as a monotherapy). Now I use kratom for rls symptoms and mmj for alerting and find this very effective although unfortunately also illegal.

You may also like...